# SDR DLL10950829

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5755 · Spoilers
- Part: Spar
- Part number: 1529102177
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION, REVEALED A CRACK ON SPAR BEHIND NR 2     ATTACH FITTING.  DURING INITIAL SHOP INSPECTION UPPER AND LOWER SKIN WERE FOUND TO BE DELAMINATED.  THIS L-1011 NR 2 LT SPOILER WAS RECONDITION PER CMM 1529102 WITH REF TO SRM 57-52-00.
